
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
A mathematical COVID-19 model considering asymptomatic and symptomatic classes with waning immunity
Nursanti Anggriani, Meksianis Z. Ndii, Rika Amelia, et al.
Alexandria Engineering Journal (2021) Vol. 61, Iss. 1, pp. 113-124
Open Access | Times Cited: 70
Nursanti Anggriani, Meksianis Z. Ndii, Rika Amelia, et al.
Alexandria Engineering Journal (2021) Vol. 61, Iss. 1, pp. 113-124
Open Access | Times Cited: 70
Showing 1-25 of 70 citing articles:
Fractional view analysis of the impact of vaccination on the dynamics of a viral infection
Rashid Jan, Evren Hınçal, K. Hosseini, et al.
Alexandria Engineering Journal (2024) Vol. 102, pp. 36-48
Open Access | Times Cited: 15
Rashid Jan, Evren Hınçal, K. Hosseini, et al.
Alexandria Engineering Journal (2024) Vol. 102, pp. 36-48
Open Access | Times Cited: 15
Modeling waning and boosting of COVID-19 in Canada with vaccination
Lauren M. Childs, David W. Dick, Zhilan Feng, et al.
Epidemics (2022) Vol. 39, pp. 100583-100583
Open Access | Times Cited: 40
Lauren M. Childs, David W. Dick, Zhilan Feng, et al.
Epidemics (2022) Vol. 39, pp. 100583-100583
Open Access | Times Cited: 40
The fractional-order discrete COVID-19 pandemic model: stability and chaos
Abderrahmane Abbes, Adel Ouannas, Nabil Shawagfeh, et al.
Nonlinear Dynamics (2022) Vol. 111, Iss. 1, pp. 965-983
Open Access | Times Cited: 37
Abderrahmane Abbes, Adel Ouannas, Nabil Shawagfeh, et al.
Nonlinear Dynamics (2022) Vol. 111, Iss. 1, pp. 965-983
Open Access | Times Cited: 37
A mathematical model for COVID-19 considering waning immunity, vaccination and control measures
Subhas Kumar Ghosh, Sachchit Ghosh
Scientific Reports (2023) Vol. 13, Iss. 1
Open Access | Times Cited: 27
Subhas Kumar Ghosh, Sachchit Ghosh
Scientific Reports (2023) Vol. 13, Iss. 1
Open Access | Times Cited: 27
A Pontryagin’s maximum principle and optimal control model with cost-effectiveness analysis of the COVID-19 epidemic
Fatmawati Fatmawati, C. W. Chukwu, Rubayyi T. Alqahtani, et al.
Decision Analytics Journal (2023) Vol. 8, pp. 100273-100273
Open Access | Times Cited: 26
Fatmawati Fatmawati, C. W. Chukwu, Rubayyi T. Alqahtani, et al.
Decision Analytics Journal (2023) Vol. 8, pp. 100273-100273
Open Access | Times Cited: 26
Analytical and numerical explorations of optimal control techniques for the bi-modal dynamics of Covid-19
Waheed Ahmad, Muhammad Rafiq, Azhar Iqbal Kashif Butt, et al.
Nonlinear Dynamics (2024) Vol. 112, Iss. 5, pp. 3977-4006
Closed Access | Times Cited: 9
Waheed Ahmad, Muhammad Rafiq, Azhar Iqbal Kashif Butt, et al.
Nonlinear Dynamics (2024) Vol. 112, Iss. 5, pp. 3977-4006
Closed Access | Times Cited: 9
Mathematical modelling of COVID-19 transmission with optimal control and cost-effectiveness analysis
Jufren Zakayo Ndendya, Goodluck Mika Mlay, H. Rwezaura
Computer Methods and Programs in Biomedicine Update (2024) Vol. 5, pp. 100155-100155
Open Access | Times Cited: 9
Jufren Zakayo Ndendya, Goodluck Mika Mlay, H. Rwezaura
Computer Methods and Programs in Biomedicine Update (2024) Vol. 5, pp. 100155-100155
Open Access | Times Cited: 9
Mathematical Modeling of COVID-19 with Vaccination Using Fractional Derivative: A Case Study
Tian-Chuan Sun, Mahmoud H. DarAssi, Wafa F. Alfwzan, et al.
Fractal and Fractional (2023) Vol. 7, Iss. 3, pp. 234-234
Open Access | Times Cited: 16
Tian-Chuan Sun, Mahmoud H. DarAssi, Wafa F. Alfwzan, et al.
Fractal and Fractional (2023) Vol. 7, Iss. 3, pp. 234-234
Open Access | Times Cited: 16
Modeling COVID-19 dynamics in the Basque Country: characterizing population immunity profile from 2020 to 2022
Bechir Naffeti, Zeineb Ounissi, Akhil Kumar Srivastav, et al.
BMC Infectious Diseases (2025) Vol. 25, Iss. 1
Open Access
Bechir Naffeti, Zeineb Ounissi, Akhil Kumar Srivastav, et al.
BMC Infectious Diseases (2025) Vol. 25, Iss. 1
Open Access
Analysis of Vaccination Scenarios on Local Covid-19 Epidemiology Using Agent-Based Simulation
Carlos M. Pais, Emanuel Juarez, José Biurrun Manresa, et al.
(2025)
Closed Access
Carlos M. Pais, Emanuel Juarez, José Biurrun Manresa, et al.
(2025)
Closed Access
Modeling of COVID-19 spread with self-isolation at home and hospitalized classes
Nursanti Anggriani, Lazarus Kalvein Beay
Results in Physics (2022) Vol. 36, pp. 105378-105378
Open Access | Times Cited: 22
Nursanti Anggriani, Lazarus Kalvein Beay
Results in Physics (2022) Vol. 36, pp. 105378-105378
Open Access | Times Cited: 22
The effect of the Caputo fractional difference operator on a new discrete COVID-19 model
Abderrahmane Abbes, Adel Ouannas, Nabil Shawagfeh, et al.
Results in Physics (2022) Vol. 39, pp. 105797-105797
Open Access | Times Cited: 22
Abderrahmane Abbes, Adel Ouannas, Nabil Shawagfeh, et al.
Results in Physics (2022) Vol. 39, pp. 105797-105797
Open Access | Times Cited: 22
The impact of the face mask on SARS-CoV-2 disease: Mathematical modeling with a case study
Mahmoud H. DarAssi, Irfan Ahmad, Mutum Zico Meetei, et al.
Results in Physics (2023) Vol. 51, pp. 106699-106699
Open Access | Times Cited: 13
Mahmoud H. DarAssi, Irfan Ahmad, Mutum Zico Meetei, et al.
Results in Physics (2023) Vol. 51, pp. 106699-106699
Open Access | Times Cited: 13
Optimally analyzed fractional Coronavirus model with Atangana–Baleanu derivative
Azhar Iqbal Kashif Butt, Waheed Ahmad, Muhammad Rafiq, et al.
Results in Physics (2023) Vol. 53, pp. 106929-106929
Open Access | Times Cited: 13
Azhar Iqbal Kashif Butt, Waheed Ahmad, Muhammad Rafiq, et al.
Results in Physics (2023) Vol. 53, pp. 106929-106929
Open Access | Times Cited: 13
Data-Driven Mathematical Modeling Approaches for COVID-19: a survey
Jacques Demongeot, Pierre Magal
Physics of Life Reviews (2024) Vol. 50, pp. 166-208
Open Access | Times Cited: 5
Jacques Demongeot, Pierre Magal
Physics of Life Reviews (2024) Vol. 50, pp. 166-208
Open Access | Times Cited: 5
Differentiating Contact with Symptomatic and Asymptomatic Infectious Individuals in a SEIR Epidemic Model
Victoria Chebotaeva, Aswin Srinivasan, Paula A. Vásquez
Bulletin of Mathematical Biology (2025) Vol. 87, Iss. 3
Open Access
Victoria Chebotaeva, Aswin Srinivasan, Paula A. Vásquez
Bulletin of Mathematical Biology (2025) Vol. 87, Iss. 3
Open Access
New Variant of SARS‐CoV‐2 Dynamics with Imperfect Vaccine
Taye Samuel Faniran, Aatif Ali, Nawal E. Al-Hazmi, et al.
Complexity (2022) Vol. 2022, Iss. 1
Open Access | Times Cited: 19
Taye Samuel Faniran, Aatif Ali, Nawal E. Al-Hazmi, et al.
Complexity (2022) Vol. 2022, Iss. 1
Open Access | Times Cited: 19
A multi-strain model with asymptomatic transmission: Application to COVID-19 in the US
Shasha Gao, Mingwang Shen, Xueying Wang, et al.
Journal of Theoretical Biology (2023) Vol. 565, pp. 111468-111468
Open Access | Times Cited: 12
Shasha Gao, Mingwang Shen, Xueying Wang, et al.
Journal of Theoretical Biology (2023) Vol. 565, pp. 111468-111468
Open Access | Times Cited: 12
Mathematical Model for COVID-19 pandemic with implementation of intervention strategies and Cost-Effectiveness Analysis
Arjun K. Venkatesh, Mallela Ankamma Rao
Results in Control and Optimization (2023) Vol. 14, pp. 100345-100345
Open Access | Times Cited: 9
Arjun K. Venkatesh, Mallela Ankamma Rao
Results in Control and Optimization (2023) Vol. 14, pp. 100345-100345
Open Access | Times Cited: 9
The effects of vaccination, vector controls and media on dengue transmission dynamics with a seasonally varying mosquito population
Meksianis Z. Ndii
Results in Physics (2022) Vol. 34, pp. 105298-105298
Open Access | Times Cited: 14
Meksianis Z. Ndii
Results in Physics (2022) Vol. 34, pp. 105298-105298
Open Access | Times Cited: 14
Fractional Optimal Control Model of SARS-CoV-2 (COVID-19) Disease in Ghana
Samuel Okyere, Joseph Ackora-Prah, Kwaku Forkuoh Darkwah, et al.
Journal of Mathematics (2023) Vol. 2023, pp. 1-25
Open Access | Times Cited: 7
Samuel Okyere, Joseph Ackora-Prah, Kwaku Forkuoh Darkwah, et al.
Journal of Mathematics (2023) Vol. 2023, pp. 1-25
Open Access | Times Cited: 7
Mathematical Modeling and Sensitivity Analysis of COVID-19 and Tuberculosis Coinfection with Vaccination
Jonner Nainggolan, Moch. Fandi Ansori
Mathematical Modelling and Engineering Problems (2024) Vol. 11, Iss. 1, pp. 34-46
Open Access | Times Cited: 2
Jonner Nainggolan, Moch. Fandi Ansori
Mathematical Modelling and Engineering Problems (2024) Vol. 11, Iss. 1, pp. 34-46
Open Access | Times Cited: 2
Analysis of a COVID-19 model with media coverage and limited resources
Tao Chen, Zhiming Li, Ge Zhang
Mathematical Biosciences & Engineering (2024) Vol. 21, Iss. 4, pp. 5283-5307
Open Access | Times Cited: 2
Tao Chen, Zhiming Li, Ge Zhang
Mathematical Biosciences & Engineering (2024) Vol. 21, Iss. 4, pp. 5283-5307
Open Access | Times Cited: 2
Modeling waning and boosting of COVID-19 in Canada with vaccination
Lauren M. Childs, David W. Dick, Zhilan Feng, et al.
medRxiv (Cold Spring Harbor Laboratory) (2021)
Open Access | Times Cited: 17
Lauren M. Childs, David W. Dick, Zhilan Feng, et al.
medRxiv (Cold Spring Harbor Laboratory) (2021)
Open Access | Times Cited: 17
Analysis and simulation of a stochastic COVID-19 model with large-scale nucleic acid detection and isolation measures: A case study of the outbreak in Urumqi, China in August 2022
Ting Zeng, Zhidong Teng, Ramziya Rifhat, et al.
Infectious Disease Modelling (2023) Vol. 8, Iss. 2, pp. 356-373
Open Access | Times Cited: 6
Ting Zeng, Zhidong Teng, Ramziya Rifhat, et al.
Infectious Disease Modelling (2023) Vol. 8, Iss. 2, pp. 356-373
Open Access | Times Cited: 6